Conference item icon

Conference item

Principal eigenvalues and perturbation

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
OPERATOR THEORY IN FUNCTION SPACES AND BANACH LATTICES
Volume:
75
Pages:
39-55
Publication date:
1995-01-01
Event title:
Symposium on Operator Theory in Function Spaces and Banach Lattices
Source identifiers:
29857
ISBN:
3764351462
Pubs id:
pubs:29857
UUID:
uuid:5ef3e8e4-d6b2-4726-94f7-d1198dcabb91
Local pid:
pubs:29857
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP